brain-icon

Dizziness,Left body pain

I fall short of breath very often and then feel dizzy.My complete left part of body gets numb or starts paining with extreme intensity. I had MRI and CT Scan done two years back but there were no issues found. I am suffering from these problems since last 3 years. It was a bit less in last few months but I am having the same issue again with more intensity. My Haemoglobin is 8.5 since last few months(I have no idea if it has something to do with this because my haemoglobin was better till last year and I had these problems even then). Please suggest me something or whom to consult for these problems
views-icons 51 Views Bookmark this Answer
Bookmark
v

Answers (3)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Amarpreet Singh Riar
General Practitioner 10 yrs exp Delhi

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Causes of Anemia. 1. Iron Deficiency. 2. Folic Acid Deficiency. 3. Excessive Bleeding - Piles , Menses , Ulcer. 4. Malabsorption - Worms infestation. 5. B12 Deficiency - Vegetarians. 6. Renal Disease. 7. Hepatic Disease. 8. Infections - Viral , Bacterial, Protozoal. 9. Hemoglobinopathies , Thalassemia. 10. Cancers , Bone Marrow ? Treatment Treatment depends upon the cause and most of the things are easily manageable. Obviously the way to approach Anemia is to get the following tests done and only proceed. Tests Needed :: 1. Complete Haemogram. 2. Ferritin , TIBC  3. FOLATE  4. Lft 5. Kft For proper consultation and brilliant treatment protocols , consult in.private and get proper Treatment Plan and Diet plan. All the Best
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
DR .V.HARI PRASAD
General Physician 5 yrs exp Chittoor
Visit general physician in a hospital with good infrastructure for evaluation of anaemia .diagnosis as hemibody somatisation disorder should be reconsidered
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
ARUNESH DUTT UPADHYAY
General Physician 31 yrs exp Pune
dear friend first of all you should the anaemia investigated, your problems may be because of vitamin deficiencies and anaemia, with a haemoglobin of 8.5 it is possible to feep dizzy and all the other symptoms that you describe too, please do visit a physician and discuss out your problems in detail.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO